# SDR SWAA2020092217078

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LOCATOR SIGN HAS INOP LAMPS.  RELAMPED FWD SERVICE DOOR EMERGENCY EXIT LOCATOR SIGN AND PERFORMED GOOD INSTALLATION TEST, AS PER AMM 33-51-01-960-801 STEP 2.B1(1;3)2;4. 59132U 19SEP20.
